# SDR QXEA200601368

- Difficulty date: May 13, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. AFT BAGGAGE COMPARTMENT AT FLOOR PANEL 144DZ HAS CORROSION AROUND HOLES FOR NUTPLATES. MAINTENANCE REPAIRED IAW Q400 SRM 51-21-00, SRM 51-14-00 AND NDTM PART 6, 51-00-01-250-801.
